# SDR DALA1255500198

- Difficulty date: November 26, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 69,994 hours, 9,953 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ON DRC, THE RT SIDE EMERGENCY ESCAPE PATH LIGHTS ROW 21GF -31GF ARE INOPERATIVE.  MX SECURED LOOSE GD1944 WDM 33-51-31.  SYS OPS IS NORMAL.
